Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 220

All articles in this issue are freely accessible.

Differentiable representations. I. Induced representations and Frobenius reciprocity
Johan F. Aarnes.
Trans. Amer. Math. Soc. 220 (1976), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417336
Norming $C(U)$ and related algebras
B. E. Johnson.
Trans. Amer. Math. Soc. 220 (1976), 37-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415326
$T^{3}$-actions on simply connected $6$-manifolds. I
Dennis McGavran.
Trans. Amer. Math. Soc. 220 (1976), 59-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415649
Some topics on equilibria
Ezio Marchi.
Trans. Amer. Math. Soc. 220 (1976), 87-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0411665
Differential equations on closed subsets of a Banach space
V. Lakshmikantham, A. Richard Mitchell and Roger W. Mitchell.
Trans. Amer. Math. Soc. 220 (1976), 103-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402224
Solution of Hallam’s problem on the terminal comparison principle for ordinary differential inequalities
Giovanni Vidossich.
Trans. Amer. Math. Soc. 220 (1976), 115-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412524
Nonlinear differential inequalities and functions of compact support
Ray Redheffer.
Trans. Amer. Math. Soc. 220 (1976), 133-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407450
The integral closure of a Noetherian ring
James A. Huckaba.
Trans. Amer. Math. Soc. 220 (1976), 159-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401734
Topological measure theory for double centralizer algebras
Robert A. Fontenot.
Trans. Amer. Math. Soc. 220 (1976), 167-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454649
On the integrability of Jacobi fields on minimal submanifolds
D. S. P. Leung.
Trans. Amer. Math. Soc. 220 (1976), 185-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405269
The law of infinite cardinal addition is weaker than the axiom of choice
J. D. Halpern and Paul E. Howard.
Trans. Amer. Math. Soc. 220 (1976), 195-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409183
Hypersurfaces of order two
Tibor Bisztriczky.
Trans. Amer. Math. Soc. 220 (1976), 205-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405319
Generalized super-solutions of parabolic equations
Neil A. Eklund.
Trans. Amer. Math. Soc. 220 (1976), 235-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473522
Relativization of the theory of computational complexity
Nancy Ann Lynch, Albert R. Meyer and Michael J. Fischer.
Trans. Amer. Math. Soc. 220 (1976), 243-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0403933
Exact colimits and fixed points
John Isbell and Barry Mitchell.
Trans. Amer. Math. Soc. 220 (1976), 289-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404377
Favard’s solution is the limit of $W^{k,p}$-splines
C. K. Chui, P. W. Smith and J. D. Ward.
Trans. Amer. Math. Soc. 220 (1976), 299-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422954
The Lebesgue decomposition for group-valued set functions
Tim Traynor.
Trans. Amer. Math. Soc. 220 (1976), 307-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419725
The multiplicity function of a local ring
James Hornell.
Trans. Amer. Math. Soc. 220 (1976), 321-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409491
The fixed-point property of $(2m-1)$-connected $4m$-manifolds
S. Y. Husseini.
Trans. Amer. Math. Soc. 220 (1976), 343-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420601
Decomposability of homotopy lens spaces and free cyclic group actions on homotopy spheres
Kai Wang.
Trans. Amer. Math. Soc. 220 (1976), 361-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431237
One-parameter groups of isometries on Hardy spaces of the torus
Earl Berkson and Horacio Porta.
Trans. Amer. Math. Soc. 220 (1976), 373-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417855
Weakly normal filters and irregular ultrafilters
A. Kanamori.
Trans. Amer. Math. Soc. 220 (1976), 393-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480041
Free topological groups and dimension
Charles Joiner.
Trans. Amer. Math. Soc. 220 (1976), 401-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412322